# SDR SIMA20140905001

- Difficulty date: September 5, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 35,181 hours, 31,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller
- Condition: Lack Of Lube
- Location: Door Frame
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS MAIN DOOR HARD TO OPEN, UNLOCK.  SERVICED FRAME ROLLERS IAW AMM 53-21-02.  COMPLIED WITH HANDLE TEST IAW AMM 52-18-00-820-801-A.  FOUND GOOD AT THIS TIME.
